Quotation Eszler, Erwin. 1989. Zur Versicherbarkeit des Überschwemmungsrisikos. Versicherungsrundschau (Zeitschrift für das Versicherungswesen). 44 (4), 111-116.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Versicherungsrundschau (Zeitschrift für das Versicherungswesen)
Language German
Title Zur Versicherbarkeit des Überschwemmungsrisikos
Volume 44
Number 4
Year 1989
Page from 111
Page to 116
Reviewed? N
DOI na
Open Access N

Associations

Projects
Insurance of Natural Disaster Risks / Ecology and Insurance
People
Eszler, Erwin (Details)
Organization
Institute for Finance, Banking and Insurance IN (Details)
Google Scholar: Search